MathSciNet Relay Station
MathSciNet bibliographic data
MR705532 (84j:10049) 10H05
Jutila, M. On the value distribution of the zeta function on the critical line. Bull. London Math. Soc. 15 (1983), no. 5, 513–518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement